EconPapers    
Economics at your fingertips  
 

On Finiteness of Von Neumann and Morgenstern's stable sets in spatial voting games

Francesco Ciardiello ()

Quaderni DSEMS from Dipartimento di Scienze Economiche, Matematiche e Statistiche, Universita' di Foggia

Abstract: I present a proof on finiteness of Von Neumann and Morgenstern's majority stable sets in multidimensional voting games in the case of differentiable utility functions on Rk and 3 players. The central hypothesis is based on a light separation property which is real common for family of functions on R^k. Under the same hypotheses, the majority core is empty except for degenerate cases.

Keywords: Stable sets; Voting game; Convexity. (search for similar items in EconPapers)
Date: 2009-09
New Economics Papers: this item is included in nep-cdm and nep-gth
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.economia.unifg.it/sites/sd01/files/alle ... q162009_abstract.pdf (application/pdf)
Our link check indicates that this URL is bad, the error code is: 404 Not Found (http://www.economia.unifg.it/sites/sd01/files/allegatiparagrafo/29-11-2016/q162009_abstract.pdf [302 Found]--> https://www.economia.unifg.it/sites/sd01/files/allegatiparagrafo/29-11-2016/q162009_abstract.pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ufg:qdsems:16-2009

Access Statistics for this paper

More papers in Quaderni DSEMS from Dipartimento di Scienze Economiche, Matematiche e Statistiche, Universita' di Foggia Largo Papa Giovanni Paolo II, 1 -71100- Foggia (I). Contact information at EDIRC.
Bibliographic data for series maintained by Luca Grilli ().

 
Page updated 2025-04-03
Handle: RePEc:ufg:qdsems:16-2009